MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. DXH500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND INC. DXH500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 500
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) inspected the instrument and inspected the instrument and found no malfunction of the instrument.The customer ran other samples before and after the erroneous patient sample without any issue.It is suspected that the event is sample related, there was no instrument troubleshooting for this event.Customer agreed that this may be an isolated incident and has not called back to report a recurrence.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported incorrect platelet (plt) values on one patient sample that was run on their dxh 500 hematology instrument.There was no report of change or effect on patient treatment.The customer sent these samples to the reference lab and confirmed the plt values were higher on the dxh500.A manual smear was performed and the result correlated with the lower values were considered correct.

Brand Name
DXH500 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills
county clare
EI 
MDR Report Key12200542
Report Number1061932-2021-00089
Device Sequence Number5128320
Product Code GKZ
UDI-Device Identifier15099590671242
UDI-Public(01)15099590671242(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
1(952)368-12
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 500
Device Catalogue NumberB40601
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR